# SDR FDEA201209273478

- Difficulty date: September 27, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 70,473 hours, 15,288 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Condition: Missing
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, WE WERE INSTRUCTED TO RETURN TO DEPARTURE DUE TO POSSIBLE DAMAGE DURING PUSHBACK.  LEFT UPPER WINGLET MISSING STATIC WICKS.  REPAIRED L/H UPPER WINGLET CAP PER PART 2 OF EA 1-5720-162680.   INSTALLED UPPER WINGLET CAP IAW MM 57-31-01-4 A/C   OK FOR SERVICE.
